# SDR RAIA201811240004

- Difficulty date: November 24, 2018
- Submitted: January 6, 2019
- Operation: Air carrier
- Aircraft: RAIA
- Make and model: Emb EMB-145LR
- Aircraft serial: 145838
- Aircraft time: 27,886 hours, 25,894 cycles
- System (JASC): 2160 · Cabin Temperature Control System
- Part: Bracket
- Condition: Cracked
- Location: Temp Control
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT DUAL TEMP CONTROL VALVE ANTI-ROTATION BRACKET IS CRACKED.  R&R BRACKET.
